Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2002 year

Asymptotic properties of global fields and generalized Brauer-Siegel Theorem, Moscow Mathematical Journal, Vol. 2 (2002), Num. 2, pp. 329–402.

Authors: Vleduts S., A. Tsfasman M.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site